# SDR ASMF201503012

- Difficulty date: February 6, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N745AM
- Make and model: Boeing 777-2Q8
- Aircraft serial: 32718
- Aircraft time: 41,205 hours, 4,572 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Condition: Loose
- Location: Mlg Brake
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED A HYD LEAK IN THE WHEEL NR 4.  DURING MX REVISION, THE WHEEL NR 4 WAS DETECTED LEAKING WITHIN LIMITS.  THE BRAKES BLEED PORT OF THE WHEEL NR 4 WAS TIGHTENED & CLEANED IAW AMM 32-45-00, TESTED CORRECT.
